# SDR P5CA9700908

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Delaminated
- Location: L3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D L3 DOOR CUTOUT SKIN SHIM DELAMINATED AT AFT LWR CORNER AREA.  REINSTALLED CORNER REVEAL ASSY WITH FASTENERS PER BOEING SRM 51-30-02.
